# SDR SWAA2014091832077

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT INOPERATIVE AT ROW 8.  R & R FUSE IAW AMM.
